CSpace

Browse/Search Results:  1-10 of 226 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:39/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:37/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
NONLINEAR DYNAMICS, 2022, 页码: 12
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions  
Robust Tracking Error Feedback Control for a One-Dimensional Schrodinger Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 3, 页码: 1120-1134
Authors:  Liu, Jun-Jun;  Guo, Bao-Zhu
Favorite  |  View/Download:37/0  |  Submit date:2022/04/29
Mathematical model  Feedback control  Regulation  Observers  Feedforward systems  Eigenvalues and eigenfunctions  Convergence  Internal model principle  output tracking  robust control  Schrodinger equation  
Higher-dimensional soliton generation, stability and excitations of the PT-symmetric nonlinear Schrodinger equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 430, 页码: 14
Authors:  Chen, Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Higher-dimensional nonlinear Schrodinger equation  PT -symmetric potentials  Stable solitons  Adiabatic management  
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:16/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
SEMICLASSICAL LIMIT OF GROSS-PITAEVSKII EQUATION WITH DIRICHLET BOUNDARY CONDITION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2022, 卷号: 54, 期号: 1, 页码: 1053-1104
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:31/0  |  Submit date:2022/04/29
semiclassical limit  Schrodinger equation  boundary layer  successive complementary expansion method